# SDR 97ZZZX3669

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723E105P
- Condition: Fail Test
- Location: Cell Valve
- Component: Eaaeromarine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED THE MANUFACTURER'S RECOMMENDED 2 PSI CELL TEST.
